# SDR ASAA2024090553403

- Difficulty date: September 5, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 34,741 hours, 10,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW LIGHTS AT ROW, 25 AND 29 INOP. (FCF INDUCTION FLIGHT DISCREPANCY ITEM #15) GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE EMERGENCY BATTERY, OPS CK GOOD IAW B737-900 AMM 33-51-06-960-805. (S/N 403945)
